MathSciNet Relay Station
MathSciNet bibliographic data
MR776215 (86g:55001) 55M25 (58C05 58E05)
Scovel, James C. A simple intuitive proof of a theorem in degree theory for gradient mappings. Proc. Amer. Math. Soc. 93 (1985), no. 4, 751–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement